Montana, 2013

Flash Flood and Hail in Montana, July 13, 2013

July 13, 2013 · NWS BYZ · 3 events in 2 counties and zones

A slow moving thunderstorm produced some flash flooding, hail and wind damage across portions of Carbon and Big Horn Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BYZ wrote it up.

A slow moving thunderstorm produced some flash flooding, hail and wind damage across portions of Carbon and Big Horn Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before the first event at Jul 13, 1:55 PM MST, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 13, 1:55 PM MST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
255 PM MDT SAT JUL 13 2013

.SHORT TERM...VALID FOR SUN AND MON...

MOST OF THE AREA UNDER A LOW CAPE MODERATE SHEAR ENVIRONMENT WITH
HIGHER CAPE ALONG THE MONTANA DAKOTA BORDER. FRONT DROPPING DOWN
FROM NORTHERN MONTANA KEEPING TEMPERATURES IN THE 60S AND 70S WITH
JUDITH GAP SHOWING NORTH WINDS AROUND 30 MPH WITH A TEMPERATURE OF
66 AT 1 PM. SOUTHWESTERLY FLOW ALOFT IS CAUSING GOOD MIXING ALONG
THE BIG HORNS WITH SHERIDAN SHOWING A DEWPOINT IN THE 30S SO BEST
AXIS OF MOISTURE LOOKS TO LAY ALONG THE YELLOWSTONE RIVER TOWARDS
THE BEARTOOTHS AND ABSAROKAS WITH WEATHER STATION ON THE PRYORS
ALSO SHOWING DEWPOINT IN THE 30S. THUNDERSTORMS SHOULD STAY IN
THIS AXIS OF BETTER MOISTURE UNTIL UPSLOPE BEHIND THE FRONT
CREATES A BIT MORE FAVORABLE ENVIRONMENT SOUTH OF BILLINGS. ALONG
THE DAKOTA MONTANA BORDER SURFACE TROUGH PROGRESSING INTO WESTERN
FALLON AND CARTER COUNTIES SHOULD SUPPORT SOME THUNDERSTORMS BUT
QUESTION OF HOW FAR EAST THIS BOUNDARY SHIFTS BEFORE STORMS BEGIN
TO FORM. SLIGHT WINDOW OF OPPORTUNITY FOR SEVERE WEATHER OVER THIS
AREA BUT BETTER MOISTURE IS OVER THE DAKOTAS. SEVERE THUNDERSTORM
WATCH IN EFFECT UNTIL 1100 PM MDT FOR FALLON AND CARTER COUNTIES
BUT EXPECT THIS WATCH TO CLEAR MONTANA BY EARLY EVENING.

COLD FRONT MOVES THROUGH THE AREA TONIGHT BUT SLOWS A BIT AS IT
MOVES THROUGH SOUTHERN PARTS OF SOUTHEAST MONTANA GIVING THEM THE
BEST CHANCE FOR MOISTURE. DRIER AIR SLIDES BEHIND THE FRONT MAKING
SUNDAY A COOLER AND MOSTLY DRIER DAY ACROSS THE REGION. STILL SOME
MONSOONAL MOISTURE WORKING ITS WAY OVER THE AREA IN SOUTHWEST FLOW
ALOFT BUT IT DOES LOOK TO HAVE A BETTER CHANCE OF BEING DOWNSLOPED
IN THE LEE OF THE MOUNTAINS SO HAVE DRIED OUT THE CENTRAL ZONES.

PRECIP CHANCES INCREASE A BIT ON SUNDAY EVENING WITH SOME WEAK
WARM FRONT LIFT ASSOCIATED WITH A WEAK WAVE IN THE SOUTHWESTERLY
FLOW. THIS MAY LINE UP WITH A RETURN OF EASTERLY FLOW INTO
SOUTHEAST MONTANA TO AID NOCTURNAL CONVECTION. THIS EASTERLY FLOW
HELPS BRING A CHANCE OF THUNDER TO MOST OF SOUTHERN MONTANA AND
NORTH CENTRAL WYOMING BY LATER ON MONDAY BUT MODELS ARE
ADVERTISING SOME CAPPING. TEMPERATURES WARM BACK UP ON MONDAY BIG
TIME AND COULD SEE SOME UPPER 90S. BORSUM

.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...

THE THEME IN THE EXTENDED FORECAST WILL BE RISING HEIGHTS OVER
THE FORECAST AREA KEEPING SUMMER TIME TEMPERATURE GOING STRONG
ALONG WITH CHANCES FOR THUNDERSTORMS EACH DAY.

THE JET STREAM WILL REMAIN CLOSE TO THE FORECAST AREA AS IT RIDES
OVER THE NORTH SIDE OF THE BUILDING HEIGHTS. THE JET LOCATION WILL
FAVOR SHORTWAVE DISTURBANCES RIDING OVER THE TOP OF THE
RIDGE...BRINGING PERIOD OF FORCING AND WEAK COLD FRONTS ACROSS THE
FORECAST AREA FOR TUESDAY INTO THE WEEKEND. THIS FORCING WOULD DO
LITTLE WITH OUT THE SURFACE EASTERLY WINDS TO BRING IN SOME LOW
LEVEL MOISTURE AND SURGES OF MID-LEVEL MOISTURE FROM THE SOUTH
THANKS TO THE MONSOON. GIVEN THESE HARD-TO-TIME SHORTWAVES AND
RELATIVE ABUNDANCE OF MOISTURE CANNOT RULE OUT A ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY OF THE EXTENDED. FOR
MUCH THE EXTENDED FORECAST...SHEAR WILL REMAIN MARGINAL AND MID-
LEVEL TEMPERATURES WILL BE ON THE WARM SIDE KEEPING A CAP IN
PLACE...SO DONT EXPECT A WIDESPREAD SEVERE THREAT. CHURCH
&&

.AVIATION...

A CANADIAN COLD FRONT WILL BRING A SHIFT TO N-NE WINDS THIS
AFTERNOON/EVENING WITH GUSTS OF 15-25 KTS. THIS FRONT COMBINED
WITH A WEAK DISTURBANCE FROM THE SW WILL ALLOW FOR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. LOCAL
MVFR IS POSSIBLE IN ANY HEAVIER SHOWERS. CHURCH
&&

.PRELIMINARY POINT TEMP/POPS...

    SUN     MON     TUE     WED     THU     FRI     SAT
-----------------------------------------------------------
BIL 059/084 061/094 065/089 065/092 066/091 065/094 065/095
    31/B    12/T    22/T    22/T    22/T    22/T    21/B
LVM 048/083 052/095 053/091 057/092 055/092 056/094 052/095
    33/T    22/T    23/T    32/T    22/T    22/T    22/T
HDN 060/086 061/096 062/092 063/094 062/092 063/095 061/095
    31/B    22/T    22/T    22/T    22/T    22/T    21/B
MLS 060/084 065/094 068/092 067/094 068/093 066/093 067/094
    22/T    22/T    22/T    22/T    22/T    22/T    21/B
4BQ 060/084 062/092 063/092 063/094 063/091 065/092 060/092
    34/T    32/T    22/T    21/B    12/T    22/T    21/B
BHK 059/081 060/088 064/090 064/090 064/088 064/088 061/089
    34/T    32/T    32/T    21/B    22/T    22/T    21/B
SHR 056/084 058/092 058/091 059/092 059/090 058/093 057/092
    33/T    33/T    32/T    22/T    22/T    22/T    21/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 413 IN EFFECT UNTIL 11 PM MDT THIS
      EVENING FOR ZONES 33-37.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jul 13, 2:46 PM MST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
346 PM MDT SAT JUL 13 2013

MTZ033-037-142200-
FALLON-CARTER-
346 PM MDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF
SOUTHEAST AND SOUTH CENTRAL MONTANA THIS AFTERNOON AND EVENING.
STORMS OVER CARTER AND FALLON COUNTIES MAY BECOME STRONG TO
POSSIBLY SEVERE THIS AFTERNOON. THE THREAT FOR STRONG STORMS WILL
DIMINISH QUICKLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ030>032-034>036-038>041-056>058-064>068-WYZ098-099-142200-
TREASURE-NORTHERN ROSEBUD-CUSTER-NORTHERN STILLWATER-YELLOWSTONE-
POWDER RIVER-SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-RED LODGE FOOTHILLS-NORTHERN BIG HORN-
SOUTHERN ROSEBUD-PARADISE VALLEY-LIVINGSTON AREA-
BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS-
NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
346 PM MDT SAT JUL 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ALONG AND AHEAD OF A COLD FRONT. A FEW STORMS OVER FALLON AND
CARTER COUNTIES MAY BECOME STRONG TO POSSIBLY SEVERE THIS
AFTERNOON. THE THREAT FOR STRONG STORMS WILL DIMINISH ONCE THE
COLD FRONT MOVES THROUGH LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 13, 2:52 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
352 PM MDT SAT JUL 13 2013

MTC025-132245-
FALLON MT-
352 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FALLON COUNTY UNTIL 445
PM MDT...

AT 349 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF BAKER...MOVING EAST TO
NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE
WITH THIS STORM. VERY HEAVY RAIN IS ALSO EXPECTED WITH THIS STORM
WHICH WILL QUICKLY REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON
AREA ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
BAKER AND WILLARD.

THIS STORM COULD INTENSIFY...SO BE ON THE LOOKOUT FOR INCREASED HAIL
SIZE AND STRENGTHENING WIND GUSTS AS THE STORM MOVES EAST.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY AFTERNOON FOR SOUTHEASTERN MONTANA.

LAT...LON 4615 10406 4610 10447 4639 10458 4657 10405
      4616 10404
TIME...MOT...LOC 2149Z 247DEG 15KT 4626 10443

TWH
Special weather statement, Jul 13, 3:23 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
423 PM MDT SAT JUL 13 2013

MTC037-097-107-132300-
WHEATLAND MT-SWEET GRASS MT-GOLDEN VALLEY MT-
423 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHEATLAND...NORTHERN
SWEET GRASS AND SOUTHWESTERN GOLDEN VALLEY COUNTIES UNTIL 500 PM
MDT...

AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTH OF HARLOWTON...MOVING NORTHEAST AT
30 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. ALSO...VERY HEAVY RAIN IS EXPECTED WITH THIS STORM WHICH WILL
QUICKLY REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON AREA
ROADWAYS. ALSO...SMALL STREAMS AND CREEKS COULD RISE QUICKLY DUE TO
THE HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
RYEGATE...FRANKLIN...SHAWMUT...CUSHMAN...BARBER AND HEDGESVILLE.

LAT...LON 4607 10974 4618 10994 4667 10967 4626 10911
TIME...MOT...LOC 2217Z 218DEG 28KT 4619 10978

TWH
Special weather statement, Jul 13, 3:42 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
442 PM MDT SAT JUL 13 2013

MTC009-095-132315-
STILLWATER MT-CARBON MT-
442 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STILLWATER AND CENTRAL
CARBON COUNTIES UNTIL 515 PM MDT...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES NORTH OF RED LODGE...MOVING EAST AT
20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRIDGER...JOLIET...FROMBERG...FOX...ROBERTS...EDGAR...COONEY
RESERVOIR STATE PARK...EAST BRIDGER...ROCKVALE AND BOYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4524 10932 4546 10933 4552 10884 4518 10890
TIME...MOT...LOC 2236Z 272DEG 18KT 4534 10924

STC
Special weather statement, Jul 13, 4:03 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
503 PM MDT SAT JUL 13 2013

MTC011-025-140000-
FALLON MT-CARTER MT-
503 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FALLON AND NORTHEASTERN
CARTER COUNTIES UNTIL 600 PM MDT...

AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
INDICATING SCATTERED THUNDERSTORMS OVER THE AREA. THE STORMS WERE
TRACKING EAST AT 25 MPH. THE STRONGEST STORMS WERE SOUTHEAST OF
BAKER WITH ANOTHER BETWEEN EKALAKA AND RIDGEWAY.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORM AS THEY MOVE TOWARD THE STATE LINE..

ALSO...VERY HEAVY RAIN IS EXPECTED WITH THE STORMS WHICH WILL
QUICKLY REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON AREA
ROADWAYS. ALSO...SMALL STREAMS AND CREEKS COULD RISE QUICKLY DUE TO
THE HEAVY RAINFALL.

THESE STORMS COULD INTENSIFY...SO BE ON THE LOOKOUT FOR INCREASED
HAIL SIZE AND STRENGTHENING WIND GUSTS AS THE STORMS MOVE EAST.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY AFTERNOON FOR SOUTHEASTERN MONTANA.

LAT...LON 4556 10451 4630 10457 4639 10405 4561 10404
TIME...MOT...LOC 2255Z 254DEG 29KT 4624 10406

TWH
Special weather statement, Jul 13, 4:11 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
511 PM MDT SAT JUL 13 2013

MTC009-095-111-132345-
STILLWATER MT-CARBON MT-YELLOWSTONE MT-
511 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STILLWATER...NORTH
CENTRAL CARBON AND SOUTHWESTERN YELLOWSTONE COUNTIES UNTIL 545 PM
MDT...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 8 MILES NORTH OF JOLIET...OR 11 MILES EAST OF
COLUMBUS...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PEAS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAUREL...SILESIA AND PARK CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4549 10904 4565 10915 4586 10871 4557 10853
TIME...MOT...LOC 2308Z 243DEG 24KT 4561 10901

CHURCH
Special weather statement, Jul 13, 4:15 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
515 PM MDT SAT JUL 13 2013

MTC003-009-095-111-140015-
STILLWATER MT-BIG HORN MT-CARBON MT-YELLOWSTONE MT-
515 PM MDT SAT JUL 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STILLWATER...WESTERN BIG
HORN...CENTRAL CARBON AND SOUTHERN YELLOWSTONE COUNTIES UNTIL 615 PM
MDT...

AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE OF STRONG THUNDERSTORMS. ONE WAS NEAR BRIDGER...OR 16 MILES
NORTHEAST OF RED LODGE. THE SECOND STORM WAS 6 MILES NORTH OF RED
LODGE. BOTH STORMS WERE MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS. ALSO...VERY HEAVY RAIN IS EXPECTED WITH
THE STORMS WHICH WILL QUICKLY REDUCE VISIBILITIES AND CAUSE PONDING
OF WATER ON AREA ROADWAYS. ALSO...SMALL STREAMS AND CREEKS COULD
RISE QUICKLY DUE TO THE HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
RED LODGE...BRIDGER...PRYOR...JOLIET...FROMBERG...FOX...ROBERTS...
EDGAR...COONEY RESERVOIR STATE PARK...EAST BRIDGER...ROCKVALE AND
BOYD.

LAT...LON 4519 10933 4546 10935 4559 10844 4518 10838
TIME...MOT...LOC 2313Z 257DEG 26KT 4535 10899

TWH

The radar

The Billings radar (KBLX), 59 km away, was scanning. The volume nearest the first event began at 23:41 UTC.

Open the radar archive at this moment

Event by event

1 flash flood, 1 hail, 1 thunderstorm wind. Local standard time, as filed.

Flash Flood, Carbon

When
July 13, 4:40 PM MST to 7:30 PM MST
Where
Carbon County, 1.94 mi W of Fromberg to 1.8 mi ESE of Roberts Bangart Arpt
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
45.385, -108.959

There was a partial washout on Cherry Springs Road, as well as debris covering Selms Road.

Hail, Big Horn

When
July 13, 5:30 PM MST
Where
Big Horn County, 0.48 mi W of Pryor
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
45.430, -108.540

Hail was mostly dime size with a few quarter size and was accompanied by 55 mph winds.

Thunderstorm Wind, Big Horn

When
July 13, 5:30 PM MST
Where
Big Horn County, 3.38 mi NE of Pryor
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.470, -108.490

Two large Cottonwood trees were toppled. In addition, hail (size unknown) damaged trailers and resulted in broken out windshields.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Montana in 2013Every state in 2013This day in weather historyWarnings in Montana, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 455543, 455544, 455545.